# SDR UALA2012081704594

- Difficulty date: August 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,293 hours, 23,061 cycles
- Engine: Pwa PW2037
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Faulty
- Location: D13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIED NEW DFDR, DFDAU BOTH NO HELP.  FOLLOWED FIM 31-31-00-PG 107-110 REPLACED K206 RELAY, NO HELP.  FOUND 115VAC AT PIN 9 OF K206.  RANG WIRING FROM RELAY TO DFDR AND HAD CONTINUITY.  PER FIM, WHEN AIR GRD SYS 2 CIRCUIT BREAKER PULLED FLT REC 'OFF' LIGHT DOES NOT EXTINGUISH.  TRIED NEW FLT REC CTRL PNL, NO HELP.  ALL ORIGINAL UNITS REINSTALLED.  TRIED KNOWN GOOD "DFDR" AND "DFDAU" -- STILL NO HELP.  NEED CONTINUE FIM 31-31-00 BLOCK-3 PG 109.  REPLACED FLT DATA RECORDER, NO HELP.  TROUBLE SHOOTING TREE MM31-31-00-0101 PAGES 107-110.  SYSTEM FAULTS ON FACE OF DFDR OR DFDAU.  FOUND PIN NR 23 AT CONN D13 A IS INTERMITTENT, NEED PIN REPLACEMENT WDM 31-31-01, PG1A.  REPLACED CONNECTOR D13, INSTALLED DATA RECORDER M200 PER MM, TESTS OKAY.
